# SDR IPXA1668525

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6227999003
- Part serial: 7136
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O AT 4000 FT CAPT EHSI BLANKING ON AND OFF THEN WENT BLANK. EADI CAPT DID THE SAME AT 6000 FT.  THEN BOTH CAME BACK ON AT FLT 23000.CAPT EHSI WENT BLANK AND CB POPPED AND ELECTRICAL SMELL FOR LESS THAN 20 SEC.  INSPECTED BOTH CONNECTOR AND REPLACED BOTH EADI AND EHSI.
